# SDR CALA2023110803311

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5311276120000
- Condition: Damaged
- Location: Lh Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 16 CROSSBEAM AREA, HOLE H10, H11 AND H16 HAS OUT OF ROUND IN CROSSBEAM LAYER. "REPAIR BEFORE NEXT FLIGHT" (AD RELATED SUPP ORT TASK) (AD 2018-14-09) GENERATED AT HAECO LCQ PER NR 9296493 (40493
